Nagoya Mathematical Journal

On a space of some theta functions

Yoshiyuki Kitaoka

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 42 (1971), 89-93.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798302

Mathematical Reviews number (MathSciNet)
MR0286747

Zentralblatt MATH identifier
0192.44302

Subjects
Primary: 10.20
Secondary: 30.00

Citation

Kitaoka, Yoshiyuki. On a space of some theta functions. Nagoya Math. J. 42 (1971), 89--93. https://projecteuclid.org/euclid.nmj/1118798302


Export citation

References

  • [1] M. Eichler, Uber die Darstellbarkeit von Modulformen durch Thetareihen, J. Reine Angew. Math. 195 (1956), 156-171.
  • [2] H. Maass, Konstruktion ganzer Modulfomen halbzahliger Dimension mit -Multi- plikatoren in einer undzweiVariabeln, Abh. Math. Sem. Hamburg, 12, (1938),133-162.
  • [3] B. Schoeneberg, Das Verhalten von mehrfachen Thetareihen bei Modulsubstitutionen, Math. Ann. 116 (1939), 511-523.
  • [4] C.L. Siegel, Uber die analytische Theorei der quadratischen Formen, Ann. of Math- 36 (1935), 527-606. Mathematical Institute Nagoya University